4-Dimensional Licci Gorenstein Stanley-Reisner Ideals

Abstract

We classify licci Gorenstein squarefree monomial ideals I with dim S/I ≤ 4, where S is a polynomial ring.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bruns, W., Herzog, J.: Cohen-Macaulay Rings. Cambridge University Press, Cambridge (1993)

    Google Scholar 

  2. 2.

    Bruns, W., Herzog, J.: On multigraded resolutions. Math. Proc. Camb. Phil. Soc. 118, 245–257 (1995)

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Buchweitz, R.: Contributions á la Théorie des Singularités. Thesis University of Paris (1981)

  4. 4.

    Capani, A., Niesi, G., Robbiano, L.: CocoA: A system for doing computations in commutative algebra. Available via anonymous ftp from lancelot.dima.unige.it (1998)

  5. 5.

    Huneke, C.: Linkage and Koszul homology of ideals. Am. J. Math. 104, 1043–1062 (1982)

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Huneke, C., Ulrich, B.: The structure of linkage. Ann. Math. 126, 277–334 (1987)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Katthaen, L.: On homology spheres with few minimal non-faces. Proc. Am. Math. Soc. 140, 2489–2500 (2011)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Kustin, A.R., Miller, M.: Deformation and linkage of Gorenstein algebras. Trans. Am. Math. Soc. 284, 501–534 (1984)

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Kimura, K., Terai, N., Yoshida, K.: On licci squarefree monomial ideals generated in degree two or with deviation two. J. Algebra 390, 264–289 (2013)

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Lutz, F.H.: Combinatorial 3-manifolds with 10 vertices. Beitr. Algebra. Geom. 49, 97–106 (2008)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Lutz, F.H.: The manifold page. http://page.math.tu-berlin.de/∼lutz/stellar/

  12. 12.

    Rinaldo, G., Terai, N.: Algorithms for 4 dimensional Licci Gorenstein Stanley-Reisner ideal. http://www.giancarlorinaldo.it/four-dimensional-licci-gorenstein.html

  13. 13.

    Rinaldo, G., Terai, N., Yoshida, K.: On the second powers of Stanley-Reisner ideals. J. Commutative Algebra 3, 1–22 (2011)

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Stanley, R.P.: Combinatorics and Commutative Algebra, 2nd edn. Birkhäuser, Boston (1996)

  15. 15.

    Trung, N.V., Tuan, T.M.: Equality of ordinary and symbolic powers of Stanley-Reisner ideals. J. Algebra 328, 77–93 (2011)

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Watanabe, J.: A note on Gorenstein rings of embedding codimension three. Nagoya Math. J. 50, 227–232 (1973)

    MathSciNet  Article  MATH  Google Scholar 

Download references

Funding

This work was partially supported by JSPS Grant-in Aid for Scientific Research (C) 18K03244 and the Algebra group of Department of Mathematics, University of Trento.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Naoki Terai.

Additional information

Dedicated to Le Tuan Hoa on the occasion of his 60th birthday

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rinaldo, G., Terai, N. 4-Dimensional Licci Gorenstein Stanley-Reisner Ideals. Acta Math Vietnam 44, 691–700 (2019). https://doi.org/10.1007/s40306-019-00339-0

Download citation

Keywords

  • Stanley-Reisner ideal
  • Gorenstein ring
  • Licci linkage

Mathematics Subject Classification (2010)

  • Primary 13F55
  • Secondary 13H10